RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1998, Volume 62, Issue 1, Pages 211–224 (Mi izv185)  

This article is cited in 9 scientific papers (total in 9 papers)

A proof of the extended future tube conjecture

X.-Yu. Zhou

Institute of Mathematics, Academia Sinica

Abstract: The purpose of the paper is to give a proof of the extended future tube conjecture.

DOI: https://doi.org/10.4213/im185

Full text: PDF file (1218 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1998, 62:1, 201–213

Bibliographic databases:

MSC: 32D05, 32M05
Received: 03.07.1997

Citation: X.-Yu. Zhou, “A proof of the extended future tube conjecture”, Izv. RAN. Ser. Mat., 62:1 (1998), 211–224; Izv. Math., 62:1 (1998), 201–213

Citation in format AMSBIB
\Bibitem{Zho98}
\by X.-Yu.~Zhou
\paper A~proof of the extended future tube conjecture
\jour Izv. RAN. Ser. Mat.
\yr 1998
\vol 62
\issue 1
\pages 211--224
\mathnet{http://mi.mathnet.ru/izv185}
\crossref{https://doi.org/10.4213/im185}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1622270}
\zmath{https://zbmath.org/?q=an:0922.32007}
\transl
\jour Izv. Math.
\yr 1998
\vol 62
\issue 1
\pages 201--213
\crossref{https://doi.org/10.1070/im1998v062n01ABEH000185}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000074366100007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747255087}


Linking options:
  • http://mi.mathnet.ru/eng/izv185
  • https://doi.org/10.4213/im185
  • http://mi.mathnet.ru/eng/izv/v62/i1/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zhou X.Y., “Invariant version of Cartan's lemma and complexification of invariant domains of holomorphy”, Doklady Akademii Nauk, 366:5 (1999), 608–612  mathnet  mathscinet  zmath  isi
    2. A. G. Sergeev, Xian-Yu Zhou, “Extended Future Tube Conjecture”, Proc. Steklov Inst. Math., 228 (2000), 25–42  mathnet  mathscinet  zmath
    3. Poletsky E.A., “The minimum principle”, Indiana University Mathematics Journal, 51:2 (2002), 269–303  crossref  mathscinet  zmath  isi
    4. Heinzner P., Schutzdeller P., “The Extended Future Tube Conjecture for So(1,N)”, Ann. Scuola Norm. Super. Pisa-Cl. Sci., 3:1 (2004), 39–52  mathscinet  zmath  isi
    5. Zhou X.iangyu, “Invariant holomorphic extension in several complex variables”, Science in China Series A-Mathematics, 49:11 (2006), 1593–1598  crossref  mathscinet  zmath  adsnasa  isi  scopus
    6. Yu. M. Zinoviev, “Lorentz-covariant distributions with spectral conditions”, Theoret. and Math. Phys., 156:3 (2008), 1247–1267  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. A. G. Sergeev, Xiangyu Zhou, “Invariant domains of holomorphy: Twenty years later”, Proc. Steklov Inst. Math., 285 (2014), 241–250  mathnet  crossref  crossref  isi  elib  elib
    8. Deng F., Zhang H., Zhou X., “Positivity of Direct Images of Positively Curved Volume Forms”, Math. Z., 278:1-2 (2014), 347–362  crossref  mathscinet  zmath  isi  scopus
    9. Deng F.Sh., Zhang H.P., Zhou X.Yu., “Minimum Principle For Plurisubharmonic Functions and Related Topics”, Acta. Math. Sin.-English Ser., 34:8 (2018), 1278–1288  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:286
    Full text:107
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019